# SDR USAAD98209

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 3920208515
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PIT-EWR - FLT 1642 - ON TAKEOFF, THERE WAS SEVERE NOSE WHEEL VIBRATION.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE SHIMMED THE NOSE LANDING GEAR DRAG LINK ASSEMBLY TO REMOVE EXCESSIVE CLEARANCE AND REPLACED BOTH NOSE WHEEL ASSEMBLIES.  (M)
